MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020006
Medical Device Problem Codes Thermal Decomposition of Device (1071); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that after six hours of operation, the "ventilation tube" of an everflo device caught fire due to a small explosion.While trying to put it out, the patient reported that they burned their hand, and the freshly renovated wooden floor caught fire from the melted burning tube, which damaged the floor and affected the freshly painted wall.The fire was extinguished using a bottle of still mineral water, no further damage occurred.No medical intervention/treatment or further clinical details were reported.It was reported that the date of incident was (b)(6) 2026.The device settings during the event were reported to be unknown.There was no allegation of serious or permanent harm or injury.The clinical assessment states that, based on information available at this time, the reported event of unspecified burn to the hand is assessed as a non-serious injury.There was no report of medical intervention required or received to preclude a life-threatening injury or permanent impairment.Therefore, the device did not cause or contribute to a serious injury or death.' the device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be filed.

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25626952
Report Number2518422-2026-025576
Device Sequence Number9011746
Product Code CAW
UDI-Device Identifier00606959032552
UDI-Public00606959032552
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020006
Device Catalogue Number1020006
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown